CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 61
  • Download : 0
We find a lower bound on the number of real/inert imaginary/ramified imaginary quadratic extensions of the function field F-q(t) whose ideal class groups have an element of a fixed order, where q is a power of 2.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2013-07
Language
English
Article Type
Article
Keywords

EXPONENTS

Citation

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365

ISSN
1015-8634
DOI
10.4134/BKMS.2013.50.4.1357
URI
http://hdl.handle.net/10203/254775
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0